# SDR ERAA077293

- Difficulty date: November 15, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N417EH
- Make and model: Bell 412
- Aircraft serial: 33031
- Aircraft time: 14,630 hours, 13,659 cycles
- Engine: Pwa PT6T3B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Structure
- Condition: Corroded
- Location: Cooler Blower
- Part time: 8,358 hours
- Component: Cooler Blower
- Component part number: 209062502101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE GUIDE ASSY HAS PITTING & CORROSION.  COATING ASSY HAS MECHANICAL DAMAGE ON OUTER LIP.  SLIGHT CORROSION ON LOCK PLATE. SPACER FAILED DUE TO MECHANICAL DAMAGE.  IMPELLAR HAS CRACKED BLADES. ACTION TAKEN:  DISASSEMBLED & STRIPPED PAINT.  COMPLIED WITH VISUAL & NDT INSPECTIONS.  REMOVED & TREATED SLIGHT CORROSION.  HAD VARIOUS PARTS PAINTED.  REASSEMBLED & OVERHAULED USING NEW COATING ASSY., IMPELLAR, GUIDE VANE ASSY, NEW BEARINGS, PACKING, GASKET, AND HARDWARE AND NEW DECAL IAW 412 CR&O CHAPTER 79 & BHT-ALL-SPM.
